# SDR SIMA20141202003

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND RT SPAR III CRACKED AT THE HARNESS CUT OUT.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON RT SPAR III IAW ERS-EM-57MR-330.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIR DOUBLER PART NR EPNEM57EP702.
